cymbalta ??? again

Discussion in 'Fibromyalgia Main Forum' started by lynncats, May 18, 2009.

  1. lynncats

    lynncats New Member

    well I called my nurse today, and told her I could not take Cymbalta, too many side effects. Well when she called me back, after speaking to my rheumy dr., she said to take one 60 mg. in the a.m, then one in the afternoon. I've been on 60 mg's for over 2 weeks and I don't like it at all. Why in the world would I want to up my mg's to twice a day, when once a day is not right for mw.. This drug makes my weird. She told me to call her after 7 days and let her know how I'm doing, well, I've been crying, cuz, I don't want to do it. Any advise??/


  2. AuntTammie

    AuntTammie New Member

    DON'T DO IT!! If it's making you feel that bad after two weeks, it's not the rt thing for you to be taking. Two weeks is plenty of time for any short term side effects to go away, so by now the side effects that you are getting are the ones that will stay with you if you keep taking it (and will likely get worse if you up the dose). Did the nurse give you any explanation for why she wants you to increase it?

    Also, the longer you stay on it, and/or the higher the dose, the more difficult it could be to go back off. For a lot of people, SSRI's and SNRI's are really tough to go off if you have been on them for any significant length of time (two weeks should not be bad, but longer could be).
  3. lynncats

    lynncats New Member

    thank you so much. I'm actually gonna have my hubby call and see if she can explain this to him. I have a hard time understanding things, and maybe I missed something she said. This dd has really messed with my brain cells. Thanks again for taking the time to reply.


  4. hatbox121

    hatbox121 New Member

    If you've been on it two weeks and the side effects aren't going away and you can't live with them, it makes no sense to up it. I am on 60mg twice a day but I don't have any side effects. Don't let the dr.s push you into doing something that you feel is not right for you.
  5. lynncats

    lynncats New Member

    thanks, is that not crazy. I'm waiting for my nurse to call my hubby, she hasn't called back yet, and I think she is off on Weds. I left her a message to call my dh, cuz of my brain fog. he, hopefully, will explain, either why we're uping the dose. I'm not falling for it.

    Love and Hugs!!

  6. andreake

    andreake New Member

    I wonder if the nurse told the dr the "medication wasn't working for you." Rather than side effects. So the Dr thinking it wasn't working increased your dose? Just a thought. I don't think any dr in their right mind would increase medication when you are having side effects from it.

    By the way...I had the same problem on Cymbalta

  7. lynncats

    lynncats New Member

    wow, I never thought of that. I still have not heard back from my nurse, so that she can talk to my hubby. She is off today, so I'll wait till tomorrow, if nothing then, then I will call her back. Thank you so much!! P.S. Sorry you had the same problems. What did they put you on now, for pain/depression?

    Take care!!